EconPapers    
Economics at your fingertips  
 

Statistical Inference for Stochastic Processes

1998 - 2019

Current editor(s): Denis Bosq, Yury A. Kutoyants and Marc Hallin

From Springer
Bibliographic data for series maintained by Sonal Shukla ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 22, issue 3, 2019

Estimation of the lead–lag parameter between two stochastic processes driven by fractional Brownian motions pp. 323-357 Downloads
Kohei Chiba
Nonparametric estimation in fractional SDE pp. 359-382 Downloads
Fabienne Comte and Nicolas Marie
Data driven time scale in Gaussian quasi-likelihood inference pp. 383-430 Downloads
Shoichi Eguchi and Hiroki Masuda
Second-order properties of thresholded realized power variations of FJA additive processes pp. 431-474 Downloads
José E. Figueroa-López and Jeffrey Nisen
The Dantzig selector for a linear model of diffusion processes pp. 475-498 Downloads
Kou Fujimori
Asymptotic behavior of nonparametric estimators of the two-dimensional and bivariate renewal functions pp. 499-523 Downloads
Michel Harel, Livasoa Andriamampionona and Victor Harison
Nonparametric Gaussian inference for stable processes pp. 525-555 Downloads
Fabian Mies and Ansgar Steland
Testing nonstationary and absolutely regular nonlinear time series models pp. 557-593 Downloads
Joseph Ngatchou-Wandji, Madan L. Puri, Michel Harel and Echarif Elharfaoui

Volume 22, issue 2, 2019

Two-step wavelet-based estimation for Gaussian mixed fractional processes pp. 157-185 Downloads
Patrice Abry, Gustavo Didier and Hui Li
Robust adaptive efficient estimation for semi-Markov nonparametric regression models pp. 187-231 Downloads
Vlad Stefan Barbu, Slim Beltaief and Sergey Pergamenshchikov
Empirical $$L^2$$ L 2 -distance test statistics for ergodic diffusions pp. 233-261 Downloads
A. Gregorio and S. M. Iacus
An inverse problem for infinitely divisible moving average random fields pp. 263-306 Downloads
Wolfgang Karcher, Stefan Roth, Evgeny Spodarev and Corinna Walk
On the asymptotic distribution of the periodograms for the discrete time harmonizable simple processes pp. 307-322 Downloads
A. R. Soltani, A. R. Nematollahi and M. R. Mahmoudi

Volume 22, issue 1, 2019

Time series analysis of covariance based on linear transfer function models pp. 1-16 Downloads
M. Azimmohseni, M. Khalafi and M. Kordkatuli
Nonparametric recursive estimation of the derivative of the regression function with application to sea shores water quality pp. 17-40 Downloads
Bernard Bercu, Sami Capderou and Gilles Durrieu
On conditional least squares estimation for affine diffusions based on continuous time observations pp. 41-75 Downloads
Beáta Bolyog and Gyula Pap
Parametric inference for discretely observed subordinate diffusions pp. 77-110 Downloads
Weiwei Guo and Lingfei Li
Parameter estimation for fractional Ornstein–Uhlenbeck processes of general Hurst parameter pp. 111-142 Downloads
Yaozhong Hu, David Nualart and Hongjuan Zhou
Estimation of the mean in partially observed branching processes with general immigration pp. 143-155 Downloads
I. Rahimov

Volume 21, issue 3, 2018

Generalized quasi-maximum likelihood inference for periodic conditionally heteroskedastic models pp. 485-511 Downloads
Abdelhakim Aknouche, Eid Al-Eid and Nacer Demouche
A frequency-domain test for long range dependence pp. 513-526 Downloads
Gennadi Gromykov, Mohamedou Ould Haye and Anne Philippe
Local asymptotic normality for shape and periodicity in the drift of a time inhomogeneous diffusion pp. 527-538 Downloads
Simon Holbach
Estimation of the bias parameter of the skew random walk and application to the skew Brownian motion pp. 539-551 Downloads
Antoine Lejay
Moderate deviations for parameters estimation in a geometrically ergodic Heston process pp. 553-567 Downloads
Marie Roy de Chaumaray
Parameter estimation for the Langevin equation with stationary-increment Gaussian noise pp. 569-601 Downloads
Tommi Sottinen and Lauri Viitasaari
Adaptive nonparametric drift estimation for diffusion processes using Faber–Schauder expansions pp. 603-628 Downloads
Frank Meulen, Moritz Schauer and Jan Waaij

Volume 21, issue 2, 2018

Foreword from the editors… pp. 261-262 Downloads
Marc Hallin and Yury Kutoyants
Polygonal smoothing of the empirical distribution function pp. 263-287 Downloads
D. Blanke and D. Bosq
Efficient estimation of stable Lévy process with symmetric jumps pp. 289-307 Downloads
Alexandre Brouste and Hiroki Masuda
Statistical inference for SPDEs: an overview pp. 309-329 Downloads
Igor Cialenco
Estimating linear functionals of a sparse family of Poisson means pp. 331-344 Downloads
Olivier Collier and Arnak S. Dalalyan
Estimation of cusp location of stochastic processes: a survey pp. 345-362 Downloads
S. Dachian, N. Kordzakhia, Yu. A. Kutoyants and A. Novikov
Translation invariant statistical experiments with independent increments pp. 363-383 Downloads
Alexander Gushchin, Nino Kordzakhia and Alexander Novikov
Optimal dimension reduction for high-dimensional and functional time series pp. 385-398 Downloads
Marc Hallin, Siegfried Hörmann and Marco Lippi
LAMN in a class of parametric models for null recurrent diffusions pp. 399-413 Downloads
Reinhard Höpfner and Carina Zeller
A review of asymptotic theory of estimating functions pp. 415-434 Downloads
Jean Jacod and Michael Sørensen
Hybrid estimators for stochastic differential equations from reduced data pp. 435-454 Downloads
Yusuke Kaino and Masayuki Uchida
Analysis of variance for high-dimensional time series pp. 455-468 Downloads
Hideaki Nagahata and Masanobu Taniguchi
Oracle inequalities for the stochastic differential equations pp. 469-483 Downloads
E. A. Pchelintsev and S. M. Pergamenshchikov

Volume 21, issue 1, 2018

Trajectory fitting estimators for SPDEs driven by additive noise pp. 1-19 Downloads
Igor Cialenco, Ruoting Gong and Yicong Huang
Asymptotic growth of trajectories of multifractional Brownian motion, with statistical applications to drift parameter estimation pp. 21-52 Downloads
Marco Dozzi, Yuriy Kozachenko, Yuliya Mishura and Kostiantyn Ralchenko
A non-parametric Bayesian approach to decompounding from high frequency data pp. 53-79 Downloads
Shota Gugushvili, Frank Meulen and Peter Spreij
Non-parametric estimation of the spiking rate in systems of interacting neurons pp. 81-111 Downloads
P. Hodara, N. Krell and E. Löcherbach
Estimation of the pointwise Hölder exponent of hidden multifractional Brownian motion using wavelet coefficients pp. 113-140 Downloads
Sixian Jin, Qidi Peng and Henry Schellhorn
Nonparametric estimation for irregularly sampled Lévy processes pp. 141-167 Downloads
Johanna Kappus
Statistical inference of 2-type critical Galton–Watson processes with immigration pp. 169-190 Downloads
Kristóf Körmendi and Gyula Pap
Estimation and testing in generalized mean-reverting processes with change-point pp. 191-215 Downloads
Sévérien Nkurunziza and Pei Patrick Zhang
Asymptotically optimal pointwise and minimax quickest change-point detection for dependent data pp. 217-259 Downloads
Serguei Pergamenchtchikov and Alexander G. Tartakovsky

Volume 20, issue 3, 2017

Foreword from the Editors pp. 273-274 Downloads
Marc Hallin and Yury Kutoyants
Circular autocorrelation of stationary circular Markov processes pp. 275-290 Downloads
Toshihiro Abe, Hiroaki Ogata, Takayuki Shiohama and Hiroyuki Taniai
Self-weighted generalized empirical likelihood methods for hypothesis testing in infinite variance ARMA models pp. 291-313 Downloads
Fumiya Akashi
Asymptotic normality of quadratic forms of martingale differences pp. 315-327 Downloads
Liudas Giraitis, Masanobu Taniguchi and Murad S. Taqqu
Time series regression models with locally stationary disturbance pp. 329-346 Downloads
Junichi Hirukawa
The asymptotics of misspecified MLEs for some stochastic processes: a survey pp. 347-367 Downloads
Yury A. Kutoyants
Statistical inference for quantiles in the frequency domain pp. 369-386 Downloads
Yan Liu
Moment convergence of Z-estimators pp. 387-397 Downloads
Ilia Negri and Yoichi Nishiyama

Volume 20, issue 2, 2017

Periodic autoregressive stochastic volatility pp. 139-177 Downloads
Abdelhakim Aknouche
Autoregressive functions estimation in nonlinear bifurcating autoregressive models pp. 179-210 Downloads
S. Valère Bitseki Penda and Adélaïde Olivier
Parameter estimation of Ornstein–Uhlenbeck process generating a stochastic graph pp. 211-235 Downloads
Emmanuel Gobet and Gustaw Matulewicz
Pre-averaged kernel estimators for the drift function of a diffusion process in the presence of microstructure noise pp. 237-252 Downloads
Wooyong Lee, Priscilla E. Greenwood, Nancy Heckman and Wolfgang Wefelmeyer
The shark fin function: asymptotic behavior of the filtered derivative for point processes in case of change points pp. 253-272 Downloads
Michael Messer and Gaby Schneider

Volume 20, issue 1, 2017

Estimating drift parameters in a fractional Ornstein Uhlenbeck process with periodic mean pp. 1-14 Downloads
Herold Dehling, Brice Franke and Jeannette H. C. Woerner
Time endogeneity and an optimal weight function in pre-averaging covariance estimation pp. 15-56 Downloads
Yuta Koike
On maximum likelihood estimation of the drift matrix of a degenerated O–U process pp. 57-78 Downloads
Ana Prior, Marina Kleptsyna and Paula Milheiro-Oliveira
Memory properties of transformations of linear processes pp. 79-103 Downloads
Hailin Sang and Yongli Sang
Two-step estimation of ergodic Lévy driven SDE pp. 105-137 Downloads
Hiroki Masuda and Yuma Uehara
Page updated 2019-10-13